# SDR EIA2007209

- Difficulty date: December 6, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 98,819 hours, 23,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 26615
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT EMERGENCY LIGHTS INOP WILL NOT TEST.  REPLACED UPPER DECK AFT EMERGENCY LIGHT AND UPPER DECK ENTRY LIGHT PER B747 MM 33-51-07.  OPS CHECKEED NORMAL.
